It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board

  • Excessive sweating

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 10-09-2006, 04:47 PM   #1
    atrooterisu
    Member
    (female)
     
    atrooterisu's Avatar
     
    Join Date: Dec 2005
    Posts: 73
    atrooterisu HB User
    Excessive sweating

    I have had depression for 6 years with 3 relapse. I have only taken SSRI's. I am having problems dealing the the excessive sweating (i'm female). Are there any antidepressants that don't cause sweating? If so what are they? Does anyone else get excessive sweating from their anti-depressants? Thanks

     
    Sponsors Lightbulb
       
    Old 10-09-2006, 08:27 PM   #2
    SOE
    Senior Veteran
    (female)
     
    Join Date: Aug 2004
    Posts: 2,383
    SOE HB UserSOE HB UserSOE HB UserSOE HB UserSOE HB UserSOE HB UserSOE HB User
    Re: Excessive sweating

    When I was on Effexor I suffered through the heavy sweating. Daytime, and night time. Hated it.

     
    Old 10-10-2006, 06:19 AM   #3
    chrismom
    Senior Member
    (female)
     
    chrismom's Avatar
     
    Join Date: Apr 2005
    Posts: 242
    chrismom HB User
    Re: Excessive sweating

    Yes, I have found this too with Ad's. I find that CYmbalta and Wellbutrin are worse than straight SSRI's for sweating, but it is very annoying.

    Chris

     
    Old 10-21-2006, 04:04 PM   #4
    Alex6657
    Senior Veteran
    (female)
     
    Alex6657's Avatar
     
    Join Date: Oct 2004
    Location: Canada
    Posts: 632
    Alex6657 HB User
    Re: Excessive sweating

    I'm on Wellbutrin and Effexor and also have issues with excessive sweating. I've mostly cured my night sweats by splitting my Effexor dose to 75mg twice daily and making sure I take my doses at the same times (eg: 8:30am--W 150mg, E 75mg and 8:30pm--W 150mg, E 75mg). My doctor thought there were two reasons for the sweating; 1. he thought night sweats were caused by withdrawal as the time for my next dose approached and making sure to take them at the same times has helped a lot (unless I take a sleeping pill; then I wake up soaked ) and 2. he thinks I might be under medicated and the sweating during the day is illness related. I noticed that it is worse when I have any kind of emotional turmoil (busy at work, getting upset b/c I made a big mistake, etc) and I guess that really can't be helped. He wanted me to increase my Effexor dose and I'm still considering it. I did start taking 150mg in the morning and 37.5mg in the evening, but I felt worse and went back to 75mg twice daily. If I give the increase another go I'm going to take 75mg and 37.5mg twice daily. It seems to work better for me if split into two equal doses.

     
    Old 10-21-2006, 05:49 PM   #5
    trg247
    Senior Veteran
    (male)
     
    trg247's Avatar
     
    Join Date: Jan 2005
    Location: ontario
    Posts: 3,762
    trg247 HB Usertrg247 HB Usertrg247 HB User
    Re: Excessive sweating

    I get the night sweats pretty bad, I am on wellbutrin, effexor and remeron for antidepressants. Chances are one or two of them are too blame.

    trg247
    __________________
    Major Depressive Disorder With Psychotic Features
    Post Traumatic Stress Disorder
    Borderline Personality Disorder
    Generalized Anxiety Disorder

    Current Meds
    Pristiq
    Cymbalta
    Seroquel
    Temazapam

     
    Old 10-22-2006, 03:32 PM   #6
    atrooterisu
    Member
    (female)
     
    atrooterisu's Avatar
     
    Join Date: Dec 2005
    Posts: 73
    atrooterisu HB User
    Re: Excessive sweating

    Does anyonet think that wellbutrin would be better for the sweating? How does the med work for you as far as depresison and anxiety?

     
    Old 10-22-2006, 11:38 PM   #7
    Jessbear
    Junior Member
    (female)
     
    Jessbear's Avatar
     
    Join Date: Apr 2006
    Posts: 44
    Jessbear HB User
    Re: Excessive sweating

    Hi there...

    I am on Lexapro and was recently put on Wellbutrin XL as well to combat the sexual side effects I was feeling from the Lexapro. I took the Wellbutrin for a couple of weeks when I decided that the side effects just weren't worth it. My hands shook constantly and I was sweating pretty much all the time. So in my experience, no, Wellbutrin isn't any better for the sweating issue. However, everyone's different so you may have a better experience with it.

    In terms of depression, I didn't really notice a difference since I was already feeling better from the Lexapro. Anxiety-wise though, I felt worse. The Wellbutrin made me really shaky and jittery. Not fun. Like I said though, your experience may be much different from mine.

    Good luck!

    Last edited by Jessbear; 10-22-2006 at 11:41 PM.

     
    Old 10-24-2006, 05:32 PM   #8
    Seymour93
    Senior Veteran
    (male)
     
    Seymour93's Avatar
     
    Join Date: Oct 2006
    Posts: 733
    Seymour93 HB User
    Re: Excessive sweating

    When I took Zoloft I was sweating day and night. More so during the day.

     
    Old 10-28-2006, 02:04 PM   #9
    JessiNorth
    Junior Member
    (female)
     
    JessiNorth's Avatar
     
    Join Date: Oct 2006
    Location: iowa
    Posts: 27
    JessiNorth HB User
    Re: Excessive sweating

    I had this problem too. I'm not sure if your sweating is just underarms or all over, mine was mostly underarms. My doctor gave me Drysol which you put on at night (like a deoderant) and wash off in the morning. It has worked wonders! Even when I work out and should be all sweaty I'm not! If your SSRI is working for you and sweating is the only bad side effect you have I would ask your doc about Dryol!

     
    Old 10-29-2006, 02:52 PM   #10
    Alex6657
    Senior Veteran
    (female)
     
    Alex6657's Avatar
     
    Join Date: Oct 2004
    Location: Canada
    Posts: 632
    Alex6657 HB User
    Re: Excessive sweating

    Quote:
    Originally Posted by trg247
    I get the night sweats pretty bad, I am on wellbutrin, effexor and remeron for antidepressants. Chances are one or two of them are too blame.

    trg247
    More likely it's all three.

     
    Old 10-29-2006, 02:54 PM   #11
    Alex6657
    Senior Veteran
    (female)
     
    Alex6657's Avatar
     
    Join Date: Oct 2004
    Location: Canada
    Posts: 632
    Alex6657 HB User
    Re: Excessive sweating

    Quote:
    Originally Posted by atrooterisu
    Does anyonet think that wellbutrin would be better for the sweating? How does the med work for you as far as depresison and anxiety?
    No, Wellbutrin lists excessive sweating as a side effect also.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Excessive sweating and weight gain vs. depression: the Zoloft debate pokethebadger Depression 0 09-23-2009 05:23 PM
    Prescribed Enablex for Excessive Sweating rab1955 Urology 0 06-29-2009 09:30 AM
    Excessive Sweating!!! New To CP Pain Management 8 06-18-2009 09:16 PM
    excessive sweating Mel52 Menopause 5 09-02-2008 12:28 PM
    Excessive Sweating flowersx2 Skin Problems 4 10-12-2007 05:52 PM
    Excessive Sweating in the Groin rickyrick20 Skin Problems 3 05-28-2004 01:58 PM
    Excessive Sweating - Upper Thigh region Beaster General Health 0 05-21-2004 07:09 AM
    Strattera and excessive sweating jojo3 ADD / ADHD 5 10-09-2003 09:49 AM
    paxil and excessive sweating nono Depression 2 10-22-2002 11:07 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 05:13 PM.





    © 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!